# SDR AU961131

- Difficulty date: August 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- Propeller: Mcauly 1C160DTM
- System (JASC): 7120 · Engine Mount Section
- Part: Spacer
- Condition: Mis Installed
- Location: Engine Mounting
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE INCORRECTLY INSTALLED IN ENGINE MOUNTS - LOWER VIBRATION  SHOCK MOUNT CONTAINED AN INCORRECT NUMBER OF SPACERS - AS ARESULT THE PROPELLER SPINNER BACKING PLATE HAD WORN ON THE LOWER COWL - PERSONNEL/MAINTENANCE ERROR
